Departamento de Matemáticas. Universidad de Salamanca

La Universidad | Facultad de Ciencias
subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link
Presentación | Estructura Administrativa
Docencia de 1 y 2 ciclo | Masters | Cursos extraordinarios | Doctorado
Líneas de Investigación | Publicaciones | Seminarios | Proyectos y Tesis doctorales | Congresos
Cómo llegar a Salamanca | Cómo llegar al Departamento
subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link

Publicaciones

Publicaciones 2004:

  • E. Nart y D. Sadornil. Hyperelliptic curves of genus three over finite fields of even characteristic. Finite Fields Appl. 10 (2004) 198--220.
  • Domínguez Pérez, J. A.; Muñoz Porras, J. M. y Serrano Sotelo, G. Convolutional codes of Goppa type. Appl. Algebra Engrg. Comm. Comput. 15 (2004), 51--61.
  • Minguzzi, E. A globally well-behaved simultaneity connection for stationary frames in the weak field limit. Classical Quantum Gravity 21(2004), 4123--4146.
  • García, P. L. y Rodrigo, C. The momentum map in vakonomic mechanics. Proceedings of the XII Fall Workshop on Geometry and Physics, 111--123,
    Publ. R. Soc. Mat. Esp., 7, 2004.
  • F. Pablos Romo. Theta Groups over Extensions of Abelian Varieties by Unipotent Groups. Moscow Math. J. 4(2), 503-510, 2004.
  • Tejero Prieto, Carlos. Variational formulation of Chern-Simons theory for arbitrary Lie groups. J. Geom. Phys. 50 (2004), 138--161.
  • A. Fernández, P. L. García y C. Rodrigo. Stress-energy-momentum tensors for natural constrained variational problems. J. Geom. Phys. 49(1):1--20, 2004.
  • F. Pablos Romo. A generalization of the Contou-Carrère symbol. Israel J. Math. 141:39--60, 2004.
  • F. Pablos Romo. Algebraic construction of the tame symbol and the Parshin symbol on a surface. J. Algebra 274(1):335--346, 2004.
  • Greg W. Anderson y F. Pablos Romo. Simple proofs of classical explicit reciprocity laws on curves using determinant groupoids over an Artinian local ring. Comm. Algebra 32(1):79--102, 2004.
  • Alonso-Blanco, R. J. y Muñoz-Díaz, J. The contact system for A-jet manifolds.  Arch. Math. (Brno) 40 (2004),233--248.
  • P. G. Estevez y J. Prada. SMM for an equation in 2+1 dimensions: Lax pair and Darboux transformations. To appear in Proc. of the 10th International Conference Modern Analysis, MOGRAN X. Larnaca, Chipre, 24-31 octubre, (2004)
  • P. G. Estevez y J. Prada. Solutions of the Camassa-Holm hierarchy in 2+1 dimensions. To appear in Proc. of the workshop "Symmetry methods in Physics". Proc. of the workshop "Symmetry methods in Physics", Praga, 20-24 junio (2004).
  • J. Prada. Operators commuting with the shift. IJMMS ( International Journal of Mathematics and Mathematical Sciences), 43, 2273--2278, 2004.
  • R. J. Alonso-Blanco y A. M. Vinogradov. Green formula and Legendre transformation. Acta Appl. Math. 83(1-2):149--166, 2004.
  • P. R. Gordoa, U. Mugan, A. Pickering y A. Sakka. Bäcklund transformations for higher order Painlevé equations. Chaos Solitons Fractals 22(5):1103--1115, 2004.
  • P. G. Estévez y J. Prada. A generalization of the Sine-Gordon equation to 2+1 dimensions. J. Nonlinear Math. Phys. 11(2):164--179, 2004.
  • R. J. Alonso-Blanco. The equations determining intermediate integrals for Monge-Ampère PDE. Proc. Amer. Math. Soc. 132(8):2357--2360 (electronic), 2004.
  • J. Prada y M. J. Senosiain. The classical umbral calculus: reading Blissard with the key given by G. C. Rota and B. D. Taylor. Far East J. Math. Sci. (FJMS) 12(1):121--136, 2004.
subir

Publicaciones 2003:

  • B. Andreas y D. Hernández Ruipérez. Comments on N=1 heterotic string vacua. Adv. Theor. Math. Phys. 7(5):751--786, 2003.
  • E. Gómez González, J. M. Muñoz Porras y F. J. Plaza Martín. Prym varieties, curves with automorphisms and the Sato Grassmannian. Math. Ann. 327(4):609--639, 2003.
  • E. Gómez González y F. J. Plaza Martín. Addition formulae for non-abelian theta functions and applications. J. Geom. Phys. 48(2-3):480--502, 2003.
  • C. Sancho de Salas. Complete homogeneous varieties: structure and classification. Trans. Amer. Math. Soc. 355(9):3651--3667 (electronic), 2003.
  • F. Pablos Romo. A note on Steinberg symbols on algebraic curves. Comm. Algebra 31(2):981--990, 2003.
  • D. Hernández Ruipérez. Editor de "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003).
  • J.A. Domínguez Pérez y D. Hernández Ruipérez. Artin Algebraic Superspace. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 38.
  • D. Hernández Ruipérez. Berezin Integral, Sheaf formulation. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 48--49.
  • D. Hernández Ruipérez. Berezinian of a Locally Free Sheaf. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 51--52.
  • D. Hernández Ruipérez. Berezinian Sheaf, Differential Approach. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 52.
  • D. Hernández Ruipérez. Berezinian Sheaf, algebraic Approach. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 52.
  • D. Hernández Ruipérez. Graded Manifold or Berezin--Kostant--Leites manifold . In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 172--173.
  • J.A. Domínguez Pérez y D. Hernández Ruipérez. Positive Superdivisor. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 303--304.
  • J.A. Domínguez Pérez y D. Hernández Ruipérez. Supercurve of Conjugate Fermions. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 412.
  • J.A. Domínguez Pérez y D. Hernández Ruipérez. Supersymmetric Product. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 443--444.
  • U. Bruzzo y D. Hernández Ruipérez. Supervector bundles. In "Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics". Kluwer Academic Publishers (2003) 477--478.
  • A. Pickering. Painlev hierarchies and the Painlevé test. Teoret. Mat. Fiz. 137:445--456, 2003. 16th International Conference on Nonlinear Evolution Equations and Dynamical Systems (Russian).
  • Muñoz, J.; Muriel, F. J. y Rodríguez, J. On the finiteness of differential invariants. J. Math. Anal. Appl. 284 (2003), 266--282.
  • R. J. Alonso-Blanco. A transformation of PDE systems related to the Drach theorem. J. Math. Anal. Appl. 288 (2003), 530--539.
  • A. Tocino y J. Vigo-Aguiar. New Itô-Taylor expansions. J. Comput. Appl. Math. 158 (2003), 169--185. Selected papers from the Conference on Computational and Mathematical Methods for Science and Engineering (Alicante, 2002).
  • P. Ruiz Gordoa y A. Pickering. Non-isospectral scattering problems: Painlevé truncation for hierarchies. Phys. Lett. A 317(3-4):223--227, 2003.
  • A. Pickering. Dirichlet series for quasilinear partial differential equations. Teoret. Mat. Fiz. 135(2):224--228, 2003.
  • P. R. Gordoa, N. Joshi y A. Pickering. A new technique in nonlinear singularity analysis. Publ. Res. Inst. Math. Sci. 39(3):435--449, 2003.
  • J. Muñoz, F. J. Muriel y J. Rodríguez. On the finiteness of differential invariants. J. Math. Anal. Appl. 284(1):266--282, 2003.
subir

Publicaciones 2002:

  • F. Pablos Romo. On the tame symbol of an algebraic curve. Comm. Algebra 30(9):4349--4368, 2002.
  • D. Hernández Ruipérez y J. M. Muñoz Porras. Stable sheaves on elliptic fibrations. J. Geom. Phys. 43(2-3):163--183, 2002.
  • F. Sancho de Salas. Residue: a geometric construction. Canad. Math. Bull. 45(2):284--293, 2002.
  • C. Bartocci, U. Bruzzo, D. Hernández Ruipérez y J. M. Muñoz Porras. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238:23--36, 2002.
  • F. Sancho de Salas. Number of singularities of a foliation on P^n. Proc. Amer. Math. Soc. 130(1):69--72 (electronic), 2002.
  • A. Tocino y J. Vigo-Aguiar. Weak second order conditions for stochastic Runge-Kutta methods. SIAM J. Sci. Comput. 24(2):507--523 (electronic), 2002.
  • A. Pickering. On the identification of integrable equations using Dirichlet series. Progr. Theoret. Phys. 108(3):603--607, 2002.
  • A. Pickering. Coalescence limits for higher order Painlevé equations. Phys. Lett. A 301(3-4):275--280, 2002.
  • A. García del Amo, M. Maldonado y J. Prada. A note about a theorem by L. Hörmander. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 96(1):23--25, 2002.
  • R. J. Alonso-Blanco. On the Green-Vinogradov formula. Acta Appl. Math. 72(1-2):19--32, 2002. Symmetries of differential equations and related topics.
  • A. Tocino y R. Ardanuy. Truncated Itô-Taylor expansions. Stochastic Anal. Appl. 20(2):427--443, 2002.
  • J. Prada. Delta operators on sequence spaces. Sci. Math. Jpn. 55(2):223--231, 2002.
  • A. Tocino y R. Ardanuy. Runge-Kutta methods for numerical solution of stochastic differential equations. J. Comput. Appl. Math. 138(2):219--241, 2002.


Otros periodos: 1999-01desde 2005.



subir Última actualización: 30 de abril de 2007. 

Plaza de la Merced 1-4, 37008- Salamanca. Teléfono +34 923 294460. Fax +34 923 294583 | E-mail |

©2005 Departamento de Matemáticas, Universidad de Salamanca | 3D Animated Flags Courtesy of 3DFlags.com